# SDR COMA9610072

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120238
- Engine: Pwa PW118
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Hose Assy
- Part number: 12018198005
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RT ENGINE IS LEAKING FUEL.  REPLACED THE MOTIVE FLOW FUEL RETURN HOSE AND FITTING AT THE ENGINE HMU, DUE TO DAMAGED THREADS.
